# SDR ASAA2016110818602

- Difficulty date: November 8, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 32,020 hours, 9,804 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 4604
- Condition: Failed
- Location: Fire Loop
- Part time: 32,039 hours, 9,810 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE B FIRE LOOP WILL NOT TEST.  ACFT GROUNDED. REMOVED AND REPLACED ENGINE AND APU FIRE DETECTION MODULE, IAW  AMM 26-10-01. OPS CHECKED GOOD.
